# SDR AALA202202258779

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 39,702 hours, 15,476 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT RUBBING ON FRAME TOP RIGHT. ADJUSTED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
